# SDR HALA0600893

- Difficulty date: September 12, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR FITTING AFT INBD HOLE HAS A CRACK INDICATION, HOLE IS O/S TO .468".  REPAIRED THE NR 1 PYLON UPPER SPAR FITTING AFT I/B HOLE IAW GOODRICH ER NR 06-3462 DATED 07 NOV 06.
